# SDR FDEA201302200377

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,279 hours, 21,020 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E FLAPS DISAGREE INDICATION.   R & R NR 5 SLAT INBD ROTARY ACTUATOR IAW AMM 27-81-18-4, UP TO STEP 5(K).  COMPLETED INSTALLATION OF NR 5 L/E INBD SLAT DRIVE ROTARY ACTUATOR IAW AMM: 27-81-18-4. OPS CHECKED GOOD.  ACFT OK TO CONTINUE.
